# SDR ASAA2016021415415

- Difficulty date: February 14, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 30,460 hours, 9,248 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 PACK LIGHT ILLUMINATED ON RECALL, GOES OUT ON RESET.  ACFT GROUNDED.  ACCOMPLISHED CABIN TEMP CONTROLLER BITE REF AMM 21-61-00.  FOUND NR 1 TEMP CONTROL VALVE FAULT.  ACCOMPLISHED VERIFY, NO CURRENT FAULTS FOUND.  ACCOMPLISHED RESET, NR 1 PACK CONTROL, OPS NORMAL REF SAME.
